Download Distributions and partial differential equations on by Khrennikov PDF

By Khrennikov

Show description

Read Online or Download Distributions and partial differential equations on superspace PDF

Similar mathematics books

Additional info for Distributions and partial differential equations on superspace

Sample text

Ioscow (1971). 33. Yu. A. Dubinskii, "Algebra of pseudodifferential operators with analytic symbols and its applications to mathematical physics," Usp. Mat. Nauk, 37, No. 5, 97-159 (1982). 34. Yu. V. Egorov, Linear Differential Equations of Principal Type [in Russian], Nauka, Moscow (1984). 35. V. D. Ivaschuk, "On annihilators in infinite-dimensional Banach Grassmann algebras," Theor. i Math. , 79, 30-40 (1990). 36. V. D. Ivaschuk, "Invertibility of dements in infinite-dimensional Banach Grassmann algebras," Theor.

S. Vladimirov, Yu. N. Drozhzhinov, and B. I. Zavyalov, Multidimensional Tauberian Theorems for Distributions [in Russian], Nauka, Moscow (1986). 22. I. V. Volovich, "L-supermanifolds and fiber bundles," Dokl. Akad. Nauk SSSR, 269, No. 3, 524-527 (1983). 23. I. V. Volovich, "On the equations of superautoduality," Theor. i Math. , 54, 89-98 (1983). 24. I. V. Volovich, "Supersymmetric Yang-Mills theory as a holomorphic fiber bundle over twistors and superautoduality," Theor. i Math. , 55, No. 1, 39-43 (1983).

82. H. Schaefer, Topological Vector Spaces, Mir, Moscow (1971); Russian Transl. 83. S. A. Albeverio and R. J. Hcegh-Krohn, "Mathematical theory of Feynman path integrals," Lect. , 523 (1976). 84. I. Ya.

Download PDF sample

Rated 4.61 of 5 – based on 39 votes